RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2000, Volume 55, Issue 5(335), Pages 175–176 (Mi umn326)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Monodromy of the matrix Schrödinger equations and interaction of matrix solitons

V. M. Goncharenko

Finance Academy under the Government of the Russian Federation

DOI: https://doi.org/10.4213/rm326

Full text: PDF file (218 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2000, 55:5, 995–997

Bibliographic databases:

MSC: 34M35, 37K40
Accepted: 07.09.2000

Citation: V. M. Goncharenko, “Monodromy of the matrix Schrödinger equations and interaction of matrix solitons”, Uspekhi Mat. Nauk, 55:5(335) (2000), 175–176; Russian Math. Surveys, 55:5 (2000), 995–997

Citation in format AMSBIB
\Bibitem{Gon00}
\by V.~M.~Goncharenko
\paper Monodromy of the matrix Schr\"odinger equations and interaction of matrix solitons
\jour Uspekhi Mat. Nauk
\yr 2000
\vol 55
\issue 5(335)
\pages 175--176
\mathnet{http://mi.mathnet.ru/umn326}
\crossref{https://doi.org/10.4213/rm326}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1799017}
\zmath{https://zbmath.org/?q=an:1012.35016}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2000RuMaS..55..995G}
\transl
\jour Russian Math. Surveys
\yr 2000
\vol 55
\issue 5
\pages 995--997
\crossref{https://doi.org/10.1070/rm2000v055n05ABEH000326}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000168165100007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034557220}


Linking options:
  • http://mi.mathnet.ru/eng/umn326
  • https://doi.org/10.4213/rm326
  • http://mi.mathnet.ru/eng/umn/v55/i5/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Goncharenko, “Multisoliton Solutions of the Matrix KdV Equation”, Theoret. and Math. Phys., 126:1 (2001), 81–91  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. C. R. Gilson, J. C. Nimmo, C. M. Sooman, “Matrix solutions of a noncommutative KP equation and a noncommutative mKP equation”, Theoret. and Math. Phys., 159:3 (2009), 796–805  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:296
    Full text:125
    References:50
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020